# SDR RAIA970107

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 86H05549
- Condition: Inoperative
- Location: Cabin
- Part time: 12,287 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VESTIBULE EMERGENCY LIGHT INOP.  REPLACED LAMP.  (M)
